Matches in DBpedia 2016-04 for { <http://doi.org/10.1112/plms/s2-23.1.481> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- s2-23.1.481 doi "10.1112/plms/s2-23.1.481".
- s2-23.1.481 first "J. E.".
- s2-23.1.481 isCitedBy De_Brangess_theorem.
- s2-23.1.481 isCitedBy Littlewood_subordination_theorem.
- s2-23.1.481 journal "Proc. London Math. Soc.".
- s2-23.1.481 last "Littlewood".
- s2-23.1.481 pages "481–519".
- s2-23.1.481 title "On Inequalities in the Theory of Functions".
- s2-23.1.481 title "On inequalities in the theory of functions".
- s2-23.1.481 volume "23".
- s2-23.1.481 volume "s2-23".
- s2-23.1.481 year "1925".